Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking treatment for alopecia arteria. Having irregular periods, burning sensation. Side effects of drugs?

i have been on deanxit for a mounth , i cut it off 2 wks ago , i also had prednisolone for one wk ,3wks ago , i have a case of allopecia arteria , i cut all my drugs off including the scalp betamethasone lotion , i had the prednisolone 5 mg by 4 for 10 days 2 months ago besides the corticosteroid local scalp injection 4 months ago ....i have been suffering from irregular periods since then my period just finished one wk ago and it is back now ..feeling some burning sensation and my period is just like day 4 or day 5 not as usual plz tell me is it all from the drugs i`ve been on and cut off recently or what?
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
dear maisakakish

well your condition could be due to the medicines you have taken- cant be sure with the above details.
the description you have given suggests you have been taking oral steroids in an irregular manner.

are you consulting a doc for the above condition- a dermat for alopecia and a gynae for menses problem.
if yes can you provide a few more details so that a proper response can be given to you.

like-- since when you are suffering from alopecia areata?
for how long you took wysolone- continous or intermittent and at what dose- at one time or divided dose?
how many injections did you take ?
whether you have past history of menstraul disorders?
any thyroid problem, anaemia?

plz do answer the above to get a more detailed feedback
dr amit
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor